International Journal of Information Engineering and Electronic Business(IJIEEB)
ISSN: 2074-9023 (Print), ISSN: 2074-9031 (Online)
Published By: MECS Press
IJIEEB Vol.2, No.2, Dec. 2010
Some Results on Optimal Dividend Problem in Two Risk Models
Full Text (PDF, 154KB), PP.24-30
The compound Poisson risk model and the compound Poisson risk model perturbed by diffusion are considered in the presence of a dividend barrier with solvency constraints. Moreover, it extends the known result due to . Ref.  finds the optimal dividend policy is of a barrier type for a jump-diffusion model with exponentially distributed jumps. In this paper, it turns out that there can be two different solutions depending on the model’s parameters. Furthermore, an interesting result is given: the proportional transaction cost has no effect on the dividend barrier. The objective of the corporation is to maximize the cumulative expected discounted dividends payout with solvency constraints before the time of ruin. It is well known that under some reasonable assumptions, optimal dividend strategy is a barrier strategy, i.e., there is a level b1(b2) so that whenever surplus goes above the level b1(b2), the excess is paid out as dividends. However, the optimal level b1(b2) may be unacceptably low from a solvency point of view. Therefore, some constraints should imposed on an insurance company such as to pay out dividends unless the surplus has reached a level . We show that in this case a barrier strategy at is optimal.
Cite This Paper
Shuaiqi Zhang,"Some Results on Optimal Dividend Problem in Two Risk Models", IJIEEB, vol.2, no.2, pp.24-30, 2010.
M. Belhaj, “Optimal dividend payments when cash reserves follow a jump-diffusion process,” Math. Finance, vol. 20, pp. 313-325, 2010.
B. deFinetti, “Su un'impostazione alternativa della teoria collettiva del rischio,” Transactions of the XVth International Congress of Actuaries,vol.2,pp.433-443,1957.
J. Paulsen, “Optimal dividend payouts for diffusions with solvency constraints, ” Finance Stochast. vol. 7, pp. 457-473, 2003.
A. Cadenillas, T. Choulli,, M. Taksar, ,and L..Zhang, “Classical and impulse stochastic control for the optimization of the dividend and risk policies of an insurance firm,” Math. Finance, vol. 16, pp. 181-202, 2006.
H. Bühlmann, Mathematical Methods in Risk Thoery, New York: Springer-Verlag, 1970.
Y. Fang. “Optimal dividend problem for the risk model with constant interest rate,” Doctoral Dissertation, 2009.
H.U. Gerber, and E.S.W. Shiu, “Optimal dividends: analysis with Brownian motion,” N. Am. Actuar. J. vol.8, pp.1-20. 2004.
D.C.M. Dickson, and H.R. Waters, “Some optimal dividends problems,” Astin Bulletin, vol. 34 , pp.49-74. 2004.
B. Hojgaard, and M. Taksar, “Controlling risk exposure and dividends pay-out schemes: Insurance company example,” Math. Finance. vol. 9, pp.153-182. 1999.
H.U. Gerber, and E.S.W. Shiu, “On optimal dividend strategies in the Compound Poisson model,” N. Am. Actuar. J. vol.10 , pp. 76-93, 2006.
H. Gerber, and Shiu, E., 2006. “On optimal dividends: From refraction to refraction,” J. Comp. Appl. Math .vol. 186, pp.4-22, 2006.